| Model Number |
106 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hypoxia (1918); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by a patient's mother that that after the patient's vns stimulation was activated the patient experienced a drop in oxygen saturation down to 88-90%.The patient's mother reported that the patient needed supplemental oxygen due to the drop in oxygen saturation.It was reported that the patient has a history of sleep apnea and that the patient's physician thinks vns stimulation may be contributing to worsening of the patient's underlying apnea.No other relevant information is available to date.